Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 6, Number 5  


Errata
786
Constrained minimization methods
E. S. Levitin, B. T. Polyak
787
A relaxation factor for systems with Young matrices
V. A. Magarik
824
Approximate solution of linear operator equations in Hilbert space by the method of least squares. I
V. V. Ivanov, V. Yu. Kudrins'kii
831
On the stability of certain systems under resonance conditions
N. K. Ibragimova
842
On the convergence of a relaxation method with natural constraints on the elliptic operator
N. S. Bakhvalov
861
The method of finite differences for a first-order non-linear equation with many independent variables
S. N. Kruzhkov
884
On finding solutions of kinetic problems
V. I. Lebedev
895

Scientific communications
Conditions for the convergence of iterative processes on the real axis
V. V. Bashurov, V. N. Ogibin
913
Abstract scheme of the difference method
N. N. Gudovič
916
On the question of stability of the trivial solutions of parabolic system of partial differential equations
Z. A. Iskander-Zade
921
The asymptotics of eigenvalues for schemes of a high order of accuracy in the class of piecewise continuous coefficients
V. G. Prikazchikov
927
The supersonic flow round blunt bodies of revolution with a break in the generator
O. M. Belotserkovskii, E. S. Sedova, F. V. Shugaev
930
The numerical solution of an integral equation of a plane self-modelling problem on the motion of a liquid with a free surface
Z. N. Dobrovol'skaya
934

Scientific information
Tabellen der Lomme lschen funktionen $U_1(w,z)$ und $U_2(w,z)$ zweiter veränderlicher sowie abgeleiteter funktionen: G. Hebermenl (G. Minkwitz), G. Schulz, Berlin, Akad. Verlag, 1965
P. Kouznetzoff, A. S. Yudina
942
Partial differential equations: P. R. Garabedian, New York–London, John Willey and Sons, 1964, XII+672 pp.
A. A. Dezin
943
Объявление
944
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021